PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 126 | 2 | 438-441
Article title

Quotient Cohomology of Certain 1- and 2-Dimensional Substitution Tiling Spaces

Content
Title variants
Languages of publication
EN
Abstracts
EN
The quotient cohomology of tiling spaces is a topological invariant that relates a tiling space to one of its factors, viewed as topological dynamical systems. In particular, it is a relative version of the tiling cohomology that distinguishes factors of tiling spaces. In this work, the quotient cohomologies within certain families of substitution tiling spaces in 1 and 2 dimensions are determined. Specifically, the quotient cohomologies for the family of the generalised Thue-Morse sequences and generalised chair tilings are presented.
Keywords
EN
Publisher

Year
Volume
126
Issue
2
Pages
438-441
Physical description
Dates
published
2014-08
Contributors
author
  • Fakultät für Mathematik, Universität Bielefeld Universitätsstraße 25, D-33615 Bielefeld, Germany
author
  • Fakultät für Mathematik, Universität Bielefeld Universitätsstraße 25, D-33615 Bielefeld, Germany
References
  • [1] M. Barge, L. Sadun, New York J. Math. 17, 579 (2011) http://nyjm.albany.edu/j/2011/17-25.html
  • [2] J. Anderson, I. Putnam, Ergod. Theor. Dyn. Syst. 18, 509 (1998), doi: 10.1017/S0143385798100457
  • [3] L. Sadun, Topology of Tiling Spaces, University Lecture Series 46, American Mathematical Society, Providence, RI 2008 http://www.ams.org/publications/authors/books/postpub/ulect-46
  • [4] M. Baake, F. Gähler, U. Grimm, J. Math. Phys. 53, 032701 (2012), doi: 10.1063/1.3688337
  • [5] E.A. Robinson Jr., Indag. Mathem. 10, 581 (1999), doi: 10.1016/S0019-3577(00)87911-2
  • [6] E.P. Bugarin, Ph.D. Thesis, Universität Bielefeld, Bielefeld 2014 http://math.uni-bielefeld.de/ pbugarin/pdf/diss-BUGARIN.pdf
  • [7] M. Baake, F. Gähler, U. Grimm, J. Int. Seq. 16, 13.2.14 (2013) http://cs.uwaterloo.ca/journals/JIS/VOL16/Baake/baake3.html
  • [8] N.P. Frank, Exposition. Math. 26, 295 (2008), doi: 10.1016/j.exmath.2008.02.001
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv126n203kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.